×

zbMATH — the first resource for mathematics

Hypermaps versus bipartite maps. (English) Zbl 0302.05101

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C, ()
[2] Cori, R, Un code pour LES graphes planaires et ses applications, Thèse de doctorat, (1973), Paris · Zbl 0313.05115
[3] Edmonds, J.R, A combinatorial representation for oriented polyhedral surfaces, ()
[4] Jacques, A, Constellations et propriétés algébriques des graphes topologiques, () · Zbl 0213.25901
[5] Jacques, A, Sur le genre d’une paire de substitutions, C. R. acad. sci. Paris ser. A, 267, 625-627, (1968) · Zbl 0187.20902
[6] \scA. Lehman, Maps and their encoding, unpublished communication.
[7] Penaud, J.G, De la planarité de certains hypergraphes, C. R. acad. sci. Paris ser. A, 277, 931-933, (1973) · Zbl 0287.05125
[8] Tutte, W.T, A census of slicings, Canad. J. math., 14, 708-722, (1962) · Zbl 0111.35202
[9] Walsh, T.R; Lehman, A, Counting rooted maps by genus I, J. combinatorial theory, ser. B, 13, 192-218, (1972) · Zbl 0228.05108
[10] Whittaker, E.T; Watson, G.N, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.